# SDR 6CBA20140901135

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 5,201 hours, 4,888 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,011 hours, 4,701 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE STRONG ELEC BURNING SMELL OBSERVED AFTER TAKEOFF.  THE ACFT RETURNED & LANDED SAFELY FOR REPAIRS.  INSPECTED UNDER INSTRUMENT PANELS, FLOORBOARDS, ENG COMPARTMENT & VCCS COMPARTMENT TRYING TO LOCATE SOURCE OF ELEC SMELL, NONE FOUND.  PERFORMED ENG RUN UPS IAW AMM 12-A-71-00-00-00A-903A-A.  FOUND AT HIGH POWER SETTINGS, THE ECS SYS EMITTED A STRONG  PROMINENT ODOR OUT OF THE COCKPIT DUCTS. THE ECS SYS ODOR IS SUSPECTED TO BE FROM CORROSION PREVENTATIVE APPLIED TO THE ENG INLET CASE GETTING INTO THE ENG BLEED AIR.  THE CORROSION PREVENTATIVE IS APPLIED DURING ROUTINE MAINTENANCE IAW EMM 72-00-00, INSPECTION, PARA 6 A.  THE REMAINING ODOR WAS EVACUATED BY OPERATING THE ECS SYS WITH HEAT IAW 2-A-71-00-00-00A-903A-A.  NO FURTHER DEFECTS WERE FOUND.
